Advanced

Functional central limit theorems for the Nelson–Aalen and Kaplan–Meier estimators for dependent stationary data

Anevski, Dragi LU (2017) In Statistics and Probability Letters 124. p.83-91
Abstract

We derive process limit distribution results for the Nelson–Aalen estimator of a hazard function and for the Kaplan–Meier estimator of a distribution function, under different dependence assumptions. The data are assumed to be right censored observations of a stationary time series. We treat weakly dependent as well as long range dependent data, and allow for qualitative differences in the dependence for the censoring times versus the time of interest.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Functional central limit theorem, Kaplan–Meier estimator, Limit distribution, Nelson–Aalen estimator, Stationary process, Survival analysis
in
Statistics and Probability Letters
volume
124
pages
9 pages
publisher
Elsevier
external identifiers
  • scopus:85010749593
  • wos:000395210700013
ISSN
0167-7152
DOI
10.1016/j.spl.2017.01.005
language
English
LU publication?
yes
id
f6b3042d-b3fd-4fd6-97d7-56bd0fd77560
date added to LUP
2017-02-14 08:28:13
date last changed
2018-01-07 11:49:30
@article{f6b3042d-b3fd-4fd6-97d7-56bd0fd77560,
  abstract     = {<p>We derive process limit distribution results for the Nelson–Aalen estimator of a hazard function and for the Kaplan–Meier estimator of a distribution function, under different dependence assumptions. The data are assumed to be right censored observations of a stationary time series. We treat weakly dependent as well as long range dependent data, and allow for qualitative differences in the dependence for the censoring times versus the time of interest.</p>},
  author       = {Anevski, Dragi},
  issn         = {0167-7152},
  keyword      = {Functional central limit theorem,Kaplan–Meier estimator,Limit distribution,Nelson–Aalen estimator,Stationary process,Survival analysis},
  language     = {eng},
  month        = {05},
  pages        = {83--91},
  publisher    = {Elsevier},
  series       = {Statistics and Probability Letters},
  title        = {Functional central limit theorems for the Nelson–Aalen and Kaplan–Meier estimators for dependent stationary data},
  url          = {http://dx.doi.org/10.1016/j.spl.2017.01.005},
  volume       = {124},
  year         = {2017},
}